# SDR ASAA2021050134725

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,752 hours, 8,583 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BEFORE TAKEOFF, ON GROUND RIGHT FMC FAILED, RECOVERED AFTER APPROXIMATELY 1-2 MINITS. GROUNDED - YES. VERIFIED FAULT, CYCLED 2 C/B'S ACCOMP FMC BITE R/H FMC SHOWS INTERMITTENT FAULT, (WATCHDOG TIMER). VERIFIED FSEU HAS NO FAULTS. REF B737-900 FIM 27-51 TASK 801. ACCOMP FMC SENSOR STATUS ALL SHOW OK VERIFIED FMC FIXED OUTPUT SHOWS OK REF B737-900 AMM 34-61-00-710-026, FIM 34-61 TASK 801 & FIM 27-51 TASK 806.
